MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS
Model Number 250 (+ 17 D)
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial emdr is being submitted to the fda for a reportable event that occurred outside the usa.Lens opacification is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Event or Problem Description
Event occurred in china.Reduced due to glistening, optic glistening.Problem code: a0604 - optical distortion.
 
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred outside the usa.The report includes corrected and additional information not available/included in the initial report.Corrected information: h6 - updated codes for manufacturer's investigation: type; findings; and conclusion.Additional information: g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for additional information the product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The product was not returned and appearance check was not performed.No abnormalities were found in production and inspection records of the product (serial no.: (b)(6); model: 250).From our investigation, we couldn't confirm the reported event.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
 
Event or Problem Description
Event occurred in china.Reduced due to glistening; optic glistening.Problem code: a0604 - optical distortion.

Brand Name
250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
heber enriquez
110 progress
suite 175
irvine, CA 92618
MDR Report Key20730481
Report Number3006723646-2024-00121
Device Sequence Number15546328
Product Code HQL
UDI-Device Identifier04547480480725
UDI-Public04547480480725
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number250 (+ 17 D)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown